# SDR DALA2016101907402

- Difficulty date: October 18, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 55,441 hours, 22,930 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND R1 DOOR CREASE BEAM HAS CORROSION IN MULTIPLE AREAS.  MAINTENANCE REMOVED AND REPLACED R1 CREASE BEAM IAW DWG 141A8310 REV - & SRM 51-40-02 PARA 4.
